Title: On knots in a model for the adsorption of ring polymers
Authors: Vanderzande, Carlo
Issue Date: Jul-1995
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:28 issue:13 pages:3681-3700
Abstract: The occurence of knots in a model of a ring polymer interacting with a surface is considered. The polymer is described by a self-avoiding polygon (SAP) and interacts with the surface through a short-range interaction. It is proven rigorously that, for all non-zero temperatures, all except exponentially few SAPs contain a knot. We also show that the average knot complexity grows at least linearly with the length of the polymer, for sufficiently long polymers.
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science